I had been on Microgynon 30, birth control for 4yrs and recently stop taking it as my body started to dislike it. Once a couple of months had passed and my body had calmed down I opted for the copper coil so my hormones wouldn't be bothered as they had been with Microgynon 30. As a result of this I have discovered that I have a problem with Acne on my shoulders, which perhaps was kept at bay when taking birth control.
Subsequently I visited my Doctor on 8th March '15 as my confidence was knocked and I'd exhausted all options such over the counter salicylic acid products. My Doctor wasn't keen to prescribe me with any form of tablets before trying Epiduo. Since that day I have been using Epiduo once a week on my shoulders and a little on my chest and neck every evening.
During the 1st week my acne has cleared rather well, brown/pink scaring was still visible however all active spots had reduced if not cleared up. I was rather pleased up until approx. 4 days ago...
In the way of side effects I have certainly been experiencing itchy dry patches, particularly on my chest. Over the last 2-3 days I have noticed dry areas appearing on my shoulder too and the back of my neck can also be quite itchy. To combat this I have been applying my usual moisturiser that I have enjoyed for dermatitis, this being Hydromol Ointment - which is rich and oily and melts on the skin, I find it soothing to the itchy patches. I have acquired two new spots as well, one on each shoulder which is a shame as I could understand the dry red skin but new spots is a little disappointing.
At the moment I feel as though I am suffering more than benefiting from Epiduo. I have however read numerous reviews etc. and many others say this is what happens at the start of using Eipduo therefore I am equally as eager to see if it'll subside with following reduction of the acne.